Benylin Dual Action Dry Syrup 125Ml

€6.30

Code 5010123715212

For the treatment of congestion, runny nose and dry coughs.

Add to Basket
Product Information

Benylin Dual Action Dry Syrup helps to relieve dry coughs and congestion. The active ingredient dextromethorphan helps to stop persistent coughing. The syrup also contains triprolidine hydrochloride, an antihistamine which helps to stop sneezing, runny nose and watery eyes. Pseudoephedrine hydrochloride that unblocks stuffy noses.

  • Relieves nasal congestion
  • Dries runny nose

How To Use

Adults and children over 12 years take 10ml (two 5ml spoonful’s) every 4 – 6 hours.
Do not take more than 4 times daily.

Active Ingredients

Ingredients: Each 5ml of contains tripolidine hydrochloride 1.25mg, Pseudoephedrine hydrochloride 30mg, Dextromethorphan hydrobromide 10mg.. Sucrose, sorbitol, E211, E218, Ponceau 4R (E124).

Delivery Info

Ireland Incl Northern Ireland              Free Delivery (€3 charge applies to orders under €35) 2- 3 working days

UK                                                           Free Delivery (€3 charge applies to orders under €35)  3 -5  working days

?More info »

Returns Policy

We are sorry if you are seeking information on a return or refund, we will endeavor to solve any problems or queries you may have.
Please send the returns to the address detailed on our Returns Policy Page within 14 days from the date of receipt. If the item is passed 28 days we are able to issue a gift certificate for Ronaghan’s Pharmacy.
Read our complete Returns Policy here »

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty